# SDR FCPR200500002

- Difficulty date: December 20, 2004
- Submitted: January 4, 2005
- Operation: General aviation
- Aircraft: N7250T
- Make and model: Beech B200
- Aircraft serial: BB1237
- Aircraft time: 5,312 hours, 5,851 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80129310
- Part serial: 65842Y
- Condition: Ruptured
- Part time: 5,312 hours, 5,851 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 YEAR HYDRO TEST O2 BOTTLE (20 YEARS INSERVICE 3HT 1850) RUPTURED AT OR BELOW 2100 PSI. SIGNIFICANT DAMAGE TO THE BOTTLE AND PRESSURE TEST TANK OCCURED. NO INJURIES TO TEST PERSONNEL.
